# SDR SWAA2021121050250

- Difficulty date: December 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EXTERIOR LOWER L/H EMERGENCY LIGHT IS INOP ; EXTERIOR LOWER LH EMERGENCY LIGHT IS INOP / [01] REMOVED ;REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF EXTERIOR LOWER L/H EMERGENCY LIGHT LAMP PER AMM 33 -51-04-960-801; [02] VERIFIED REMOVED ;REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF EXTERIOR LOWER L/H EMERGENCY LIGHT LAMP PER AMM 33 -51-04-960-801
